Lexapro urine

Common Questions and Answers about Lexapro urine

lexapro

So I went to my psyc. doctor last month and he doesn't think that the Lexapro is causing me to urinate all the time...like 20 plus times a day. He acted like he didn't know and that I need to take to my family doctor. I haven't seen my family doctor yet about it. Do you think my pscy. doctor doesn't know what he's talking about? Shouldn't he have been able to recommend something for my frequent trips to the bathroom? Doctor, what do you think?
Don't think I can take another day of Lexapro. What a shame a anti depressant with so little side effects but the stomach pain is becoming unbearable without relief.
My doctor is switching me from Effexor to Lexapro. I was on 150 mg of effexor for 2-3 years and recently have been tapering off down to 50 mg. My doctor says I should start Lexapro now but I am scared to take it while taking Effexor but Effexor withdrawals are bothering me even though I am slowly tapering off. Is it safe to take SNRI (effexor) with SSRI (lexapro)? Anyone took it together?
Daily he takes 6 mg of Lorazepam, 100 mg Propranolol, 500 mg Depakote, 175 mg Seroquel, 750 mg Keppra, 150 mg Trazadone, 20 mg Lexapro. We offer water constantly but he will only drink 6-8 oz with each meal and an additional 2-4 oz twice daily. He can go as long at 36-42 hours without urinating but does not seem to be uncomfortable. When asked if he needs to use the bathroom he will shake his head no and refuse to go. When he does urinate, he will use the bathroom on his own.
Can Lexapro cause frequent urination? because I've been taking it for about 2 years and I go 20 plus times a day. Would a doctor please let me know.
Do any of you who are taking Lexapro notice a strange smell associated with your urine? Mine has an almost garlicy smell even when I have not had garlic.
Hi, Since you have got done most of the tests including the 24 hour urine protein test and it has come out as negative, I don’t think it’s primarily due to the presence of protein in urine although it’s the commonest cause of the foamy urine. Simply forcefully passing the urine can also produce foamy urine. A gall bladder disease also needs to be ruled out as sometimes the presence of bile salts in the urine an also produce frothy urine. I sincerely hope that helps. Take care.
I've been seeing a urologist since April 09 for painful, foamy urine. Basically, as I initiate urination, a deep urethral area feels very painful, and the pain lingers for a few minutes after urination. My urinanalysis and shows no protein in my urine, although from time to time trace white blood cells are found. All urine cultures have been negative. My kidney function is normal according to blood tests (BUN and creatinine). Cystoscopy (October '09) showed no anatomical abnormalities.
I have been on 1000 mg Depakote for two weeks and I just want to get off of it. I am taking Lexapro and I think that is enough. I have cloudy urine, tremors, fatigue, lethargy, irritability, impulsive, and all sorts of stuff. I was given it for anxiety and nothing else.
He said everything seemed to look fine physically, but the urine test came back with small amounts of trace blood in the urine. He now says it's doubtful my problems are from the medication and that I should see a urologist, but I won't be able to see one until at least tuesday. I've been off all medications for a week now and am deathly afraid to ejaculate due to the pain that's involved.
I really hope its not urine, I'm a guy! I am sure its not urine, sorry I hate talking about gross topics, I have had around 20 liver function tests, over the last two years, and they have never detected any jaundice. So I assume that it probably isn't related to billirubin despositing in the stool.
I HAVE BEEN ON KLOPIN FOR OVER 5YRS AND MY URINE TEST ARE SHOWING I AM NOT TAKING IT AND I DO I AM ON LYRICA TRYLIPIX ACIPHEXZ LEXAPRO AND BREATHING MEDS. AS WELL SHE WANTS TO NO LONGER PRESCRIBE ME KLOPIN AND I AM FREAKIN OUT WHAT DO I DO?
I keep testing positive for oxycodone on a urine analysis, but I have not done any. I'm wondering if any of the medications I'm on could have caused a false positive? I am taking bupropion, Strattera (amoxetine HCl), Lexapro (escitalopram), Naltrexone, hydroxyzine HCl, and fluticasone propionate (flonase nasal spray). Thank you!
I saw a neurologist last week nearby and he said it is not neurocardiogenic syncope,but more anxiety(I have trouble standing/walking for any length of time) and prescribed Lexapro(10 mg/day). I do not like the side effects of this drug and have not started it yet, due to blood tests(thyroid) and 24 hour urine test I needed to do Monday. The doctor said the Lexapro will get me off the lorazepam. Is this the case?
-April 22nd was put on Lexapro - May 3rd stopped taking it because things got better, I thought I didn't need it and I kinda went behind my moms back taking the pills because I took them without her even knowing (which she was furious at) -May 5th Helped my granny with her garden, came home and noticed a white spot near my upper lip - May 6th started taking Lexapro again because the thought of possibly having Vitligo was devastating -June 8th I developed a spot of alopecia areata , I remem
I recently found out that I have hypertension and I'm taking HCTZ for that. I'm also taking Lexapro daily. I have been tested for diabetes, thyroid problems, and tumors. No one has a clue. Any info?
I have to go to the bathroom all the time. Like 20 times a day. I just had a urine culture done and it came back fine. What could this be? I take an antidepressent medicine and no other medicines. Would a doctor please answer my question only?
Hi This may be urine or it may be that an underlying infection is present. If you have any symptoms of burning or tingling during urination, then a lower urinary tract infection may be present. I suggest that you have your urinalysis done and have this assessed. We may need to rule out an infection here. Or were any of these tests done before? Wash the genitals gently with a mild cleanser after urination. Urine may be an irritant especially when taking medications.
My GP has done numerous blood tests and my calcium levels are mildly elevated. He is testing my thyroid hormone, and I just completed a 24 hour urine sample and a chest x-ray. Do my symptoms appear to be possibly related to hyperparathyroidism and hypercalcemia. I know it is never normal to have elevated calcium, and understand that over active parathyroid glands are the most common cause. Can the glands contribute to my muscle twitching and weakness as well?
Complained of super tired, and my Alt was 280 and Ast 206. No tender liver area, no jaundice, no dark urine, but Vit D 13 rather than around 30, and fasting glucose 122....CBC normal, See doc in 4 days, but any hint or simply ideas of what is happining!!??
This has been going on for at least a year now. I take Lexapro but I don't think it's causing it. What could be my problem? I don't have any pain but I just go all the time everyday. Any suggestions?
The frequency and urgency have gone, as well as the increased thirst and dry mouth, but I am still stuck with painful urination. The urine now appears foamy as well. The pain is a burning when urinating, and then I get a lingering pain down what feels like the whole urethral tube. Another note is that it seems like no matter how much water I drink, the urine is always yellow (it used to almost always be clear).
I take mine in the morning so as not to be kept up at night, I don't feel speedy (but it does help with the depression). Recently my doc tried me on lexapro (for the teary, crying stuff that started with TX about week 12) But I felt like it blocked my feelings entirely so I am staying with the wellbutrin.
Later, I followed up with a doctor that has since put me on Lexapro 10 mg for a more long term approach to my depression and anxiety. I wanted to get off teh Lorazepam, since its obvious I'm completely addicted after only a couple of months, so my doctor prescribed me the 1mg 3x a day. I am on day 2 and I want to die. My anxiety is back full force, I am crying all day, I feel horrible, my stomach hurts, I have a horrible headache...etc.
I've tried an ibs diet, liquid diets, giving up dairy and wheat, flagyll, amitiza, prednisone, cyproheptadine, zoloft, bentyl, and right now I'm on lexapro for what doctors presume is a seratonin imbalance in my stomach (because my twin has OCD they thought this might be related seeing as how she had a seratonin imbalance in her brain).
Then I had the spinal tap and the cortizone 24 hour urine test for cushing's disease and they found both!! wow! lol. I hit the jackpot with that one. So now I am taking steroids for the cushing's and for the multiple sclerosis they're giving me Lexapro (which is awesome!) and just exercising and eating healthier. So there ya go! The story of my life.... Enjoy!
CT, MRI, MRCP, Endo-Ultrasound,upper GI, upper and lower scopes, blood, stool and urine tests including 5-HIAA. Incidental finding of hiatal hernia and slightly elevated amylase and lipase (which fluctuate) with a prominent but normal appearing pancrease. I am very frustrated. Often nervous to eat since I don't know if something in my diet is triggering these attacks. My doctors -surgeon, GI, cardiologist, and FP are convinced it is nothing but perhaps anxiety.
Lipitor (now discontinued) Lamotrigine - 200mg Cymbalta - 60mg Bupropian - 300mg Lexapro - 20mg Levoxyl -75 mcg I'm female, in my low 60s and 20 pounds overweight.
MedHelp Health Answers